Publications

Found 84 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is K  [Clear All Filters]
Articles in international peer reviewed journals
Gorenflo R, Kilbas AA, Yakubovich SB. On Abel type integral equations of first kind. J. Fract. Calc.. 1994;5:59-68.Edit
Hernandez A, Kadison L, Young C. Algebraic quotient modules and subgroup depth. Abh. Math. Semin. Univ. Hambg.. 2014;84:267-283.Edit
de Romero SS, Kalla SL, Yakubovich SB. Applications of $N$-fractional calculus to infinite sums. J. Fract. Calc.. 1995;8:37-42.Edit
Yakubovich SB, Tuan VK, Marichev O., Kalla SL. A class of index integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1987;10:105-118.Edit
Konstantinidis S, Silva PV. Computing maximal error-detecting capabilities and distances of regular languages. Fund. Inform.. 2010;101:257-270.Edit
Almeida J, Klíma O. A counterexample to a conjecture concerning concatenation hierarchies. Inform. Process. Lett.. 2009;110:4-7.Edit
Isenhower R., Kant V., Frank T., Pinto CM, Carello C., Turvey M.. Equivalence of Human Odometry by Walk and Run Is Indifferent to Self-Selected Speed. Journal of Motor Behavior. 2012;44:47-52.Edit
Almeida J, Cano A., Klíma O, Pin J.. On fixed points of the lower set operator. Int. J. Algebra Comput.. 2015;25(1-2):259-292.Edit
Gothen PB, King AD. Homological algebra of twisted quiver bundles. J. London Math. Soc. (2). 2005;71:85-99.Edit
Kadison L. Hopf subalgebras and tensor powers of generalized permutation modules. J. Pure Appl. Algebra. 2014;218:367-380.
Passian A., Kouchekian S., Yakubovich SB. Index integral representations for connection between Cartesian, cylindrical, and spheroidal systems. Integral Transforms Spec. Funct.. 2011;22:549-560.Edit
Karaçuha S, Lomp C. Integral calculus on quantum exterior algebras. Int. J. Geom. Methods Mod. Phys.. 2014;11:1450026, 20.Edit
Yakubovich SB, Kha\u\i NT. Integral convolutions for $H$-transformations. Izv. Vyssh. Uchebn. Zaved. Mat.. 1991:72-79.Edit
Almeida J, Klíma O. On the irreducibility of pseudovarieties of semigroups. Journal of Pure and Applied Algebra. 2016;220(4):1517-1524.Edit
Keskin D, Lomp C. On lifting LE-modules. Vietnam J. Math.. 2002;30:167-176.Edit
Konstantinidis S, Silva PV. Maximal error-detecting capabilities of formal languages. J. Autom. Lang. Comb.. 2008;13:55-71.Edit
Prior A., Kleptsyna M., Milheiro-Oliveira P.. On maximum likelihood estimation of the drift matrix of a degenerated O–U process. Statistical Inference for Stochastic Processes. 2017;20:57-78.Edit
Prior A., Kleptsyna M., Milheiro-Oliveira P.. On maximum likelihood estimation of the drift matrix of a degenerated O–U process. Statistical Inference for Stochastic Processes. 2016:1-22.Edit
Grammont L, Kulkarni RP, Vasconcelos PB. Modified projection and the iterated modified projection methods for nonlinear integral equations. J. Integral Equations Appl.. 2013;25(4):481-516.Edit
Yakubovich SB, Kalla SL. On a new approach to convolution constructions. Internat. J. Math. Math. Sci.. 1993;16:435-448.Edit
Almeida J, Klíma O. New decidable upper bound of the second level in the Straubing-Thérien concatenation hierarchy of star-free languages. Discrete Math. Theor. Comput. Sci.. 2010;12:41-58.Edit
Kalla SL, Luchko Y., Yakubovich SB. The new Leibniz rules and their integral analogues. Internat. J. Math. Statist. Sci.. 1993;2:187-225 (1995).Edit
Brzeziński T, Kaoutit LE, Lomp C. Non-commutative integral forms and twisted multi-derivations. J. Noncommut. Geom.. 2010;4:289-312.Edit
Kadison L. Odd H-depth and H-separable extensions. Cent. Eur. J. Math.. 2012;10:958-968.
Passian A., Simpson H., Kouchekian S., Yakubovich SB. On the orthogonality of the MacDonald's functions. J. Math. Anal. Appl.. 2009;360:380-390.Edit

Pages